# SDR 96ZZZX4979

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124BW
- Make and model: Pilats PC12
- Aircraft serial: 124
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5711012278
- Condition: Loose Rivets
- Location: Deice Lip
- Part time: 207 hours
- Component: 5711012002
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER REQUESTED THAT LOOSE RIVETS IN COWLING ASSEMBLY BE ADDRESSED AND FIXED DURING THE ANNUAL INSPECTION.  INVESTIGATION REVEALED THE RIVETS HAD BEEN INSUFFICIENTLY DRIVEN AT TIME OF MANUFACTURE.
